# SDR 29GA201601250001

- Difficulty date: January 22, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N413XJ
- Make and model: Saab 340B
- Aircraft serial: 417
- Aircraft time: 35,272 hours, 38,899 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Stuck
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR HANDLE WOULD NOT TURN TO THE CLOSED POSITION.  MAIN DOOR OPS CHECKED GOOD IAW MM 52-10-00.
